Alert archive / Vermont / Flash Flood Warnings in 2014
Flash Flood Warning 4, NWS Burlington, VT
NWS Burlington, VT issued this flash flood warning at Aug 2, 2014, 3:43 PM EDT for Essex County, Vermont. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 2, 2014, 3:43 PM EDT (19:43 UTC)
- Expired
- Aug 2, 2014, 6:45 PM EDT
- In force
- 3 hr
- Issued by
- NWS Burlington, VT
- Area
- Storm-based polygon
- Flood severity
- None
County Essex County, VT
The radar
The Burlington radar (KCXX), 126 km from the middle of the area, began a volume at 19:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 7.7 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 210 J/kg
- Mixed-layer CIN
- -64 J/kg
- Mixed-layer LCL
- 811 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 17 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
750
WGUS51 KBTV 021943
FFWBTV
VTC009-022245-
/O.NEW.KBTV.FF.W.0004.140802T1943Z-140802T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BURLINGTON VT
343 PM EDT SAT AUG 2 2014
THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL ESSEX COUNTY IN NORTHERN VERMONT...
* UNTIL 645 PM EDT.
* AT 336 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
TORRENTIAL RAINFALL FROM A NEARLY STATIONARY THUNDERSTORM JUST
NORTH OF NULHEGAN CAPABLE OF PRODUCING FLASH FLOODING. SMALL CREEKS
AND STREAMS WILL QUICKLY LEAVE THEIR BANKS. CULVERTS AND ROADSIDE
DITCHES WILL BE OVERWHELMED BY WATER. ROAD WASHOUTS ARE POSSIBLE...
ESPECIALLY ON BACK ROADS AND UNPAVED SURFACES.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LEWIS.
IF YOU ENCOUNTER FLOODING...SEEK HIGHER GROUND IMMEDIATELY. WHEN YOU
CAN DO SO SAFELY PLEASE REPORT ANY FLOODING TO THE NATIONAL WEATHER
SERVICE BY CALLING...8 0 2 8 6 3 4 2 7 9...OR SUBMITTING A STORM
REPORT AT WEATHER.GOV/BURLINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY AWAY FROM FLOOD WATERS. MOVE TO HIGHER GROUND IF YOU ARE
THREATENED BY FLOODING OR ARE DIRECTED BY EMERGENCY OFFICIALS. DO NOT
DRIVE INTO AREAS WHERE THE WATER COVERS THE ROADWAY...THE ROAD MAY BE
WASHED AWAY BENEATH THE WATER SURFACE...AND IT ONLY TAKES A FEW
INCHES OF FLOWING WATER TO CARRY AWAY YOUR VEHICLE. MOST FLOOD DEATHS
OCCUR IN AUTOMOBILES...MAKE THE SMART CHOICE...TURN AROUND...DONT
DROWN.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING...
AND IMMEDIATE ACTION MUST BE TAKEN TO PROTECT LIFE AND PROPERTY.
&&
LAT...LON 4482 7157 4480 7156 4479 7157 4475 7162
4477 7166 4476 7173 4478 7177 4488 7178
4489 7163 4485 7154 4483 7155
$$
JMG2 follow-up statements
089
WGUS71 KBTV 022035
FFSBTV
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
435 PM EDT SAT AUG 2 2014
VTC009-022245-
/O.CON.KBTV.FF.W.0004.000000T0000Z-140802T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ESSEX VT-
435 PM EDT SAT AUG 2 2014
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM EDT FOR
CENTRAL ESSEX COUNTY IN NORTHERN VERMONT...
ALTHOUGH RAIN WAS COMING TO AN END...RAPID RUNOFF FROM PREVIOUS
RAINFALL WILL CONTINUE TO CREATE THE THREAT FOR FLASH FLOODING.
SMALL CREEKS AND STREAMS WILL QUICKLY LEAVE THEIR BANKS. CULVERTS
AND ROADSIDE DITCHES WILL BE OVERWHELMED BY WATER. ROAD WASHOUTS ARE
POSSIBLE...ESPECIALLY ON BACK ROADS AND UNPAVED SURFACES.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LEWIS.
IF YOU ENCOUNTER FLOODING...SEEK HIGHER GROUND IMMEDIATELY. WHEN YOU
CAN DO SO SAFELY PLEASE REPORT ANY FLOODING TO THE NATIONAL WEATHER
SERVICE BY CALLING...8 0 2 8 6 3 4 2 7 9...OR SUBMITTING A STORM
REPORT AT WEATHER.GOV/BURLINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY AWAY FROM FLOOD WATERS. MOVE TO HIGHER GROUND IF YOU ARE
THREATENED BY FLOODING OR ARE DIRECTED BY EMERGENCY OFFICIALS. DO NOT
DRIVE INTO AREAS WHERE THE WATER COVERS THE ROADWAY...THE ROAD MAY BE
WASHED AWAY BENEATH THE WATER SURFACE...AND IT ONLY TAKES A FEW
INCHES OF FLOWING WATER TO CARRY AWAY YOUR VEHICLE. MOST FLOOD DEATHS
OCCUR IN AUTOMOBILES...MAKE THE SMART CHOICE...TURN AROUND...DONT
DROWN.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING...
AND IMMEDIATE ACTION MUST BE TAKEN TO PROTECT LIFE AND PROPERTY.
&&
LAT...LON 4482 7157 4480 7156 4479 7157 4475 7162
4477 7166 4476 7173 4478 7177 4488 7178
4489 7163 4485 7154 4483 7155
$$
JMG218
WGUS71 KBTV 022200
FFSBTV
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
600 PM EDT SAT AUG 2 2014
VTC009-022210-
/O.CAN.KBTV.FF.W.0004.000000T0000Z-140802T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ESSEX VT-
600 PM EDT SAT AUG 2 2014
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR CENTRAL ESSEX
COUNTY IN NORTHERN VERMONT...
WHILE THE FLASH FLOOD THREAT HAS ENDED...THE HAZARDS CREATED BY
FLOODING WILL REMAIN. STREAMS WILL CONTINUE TO RUN HIGH...AND
ROADS...BRIDGES AND CULVERTS MAY HAVE BEEN WASHED OUT. OBEY ALL ROAD
CLOSURE SIGNS...THEY ARE THERE FOR YOUR SAFETY...AND DO NOT DRIVE
THROUGH DAMAGED AREAS.
LAT...LON 4482 7157 4480 7156 4479 7157 4475 7162
4477 7166 4476 7173 4478 7177 4488 7178
4489 7163 4485 7154 4483 7155
$$
JMGWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this flash flood warning went out at Aug 2, 3:08 PM EDT, 35 minutes earlier.
Area forecast discussion, Aug 2, 3:08 PM EDT, 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BURLINGTON VT 308 PM EDT SAT AUG 2 2014 .SYNOPSIS... TYPICAL SUMMER WEATHER WILL BE IN PLACE ACROSS NORTHERN NEW YORK AND VERMONT THIS WEEKEND...AND INTO EARLY NEXT WEEK FOR THAT MATTER. TEMPERATURES WILL BE RIGHT AROUND SEASONAL NORMALS WITH THE THREAT OF AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS TODAY AND AGAIN ON SUNDAY AND MONDAY. && .NEAR TERM /UNTIL 8 PM THIS EVENING/... AS OF 135 PM EDT SATURDAY...SHOWERS AND THUNDERSTORMS BEGINNING TO FIRE UP OVER THE ADIRONDACKS THIS AFTERNOON. SOME OF THESE STORMS ARE PRODUCING HEAVY RAINFALL DUE TO THEIR SLOW MOVEMENT. ALSO A FAIR AMOUNT OF LIGHTNING AND SOME GUSTY WINDS. PRETTY QUIET OVER VERMONT YET BUT THIS SHOULD CHANGE AS SOME SCATTERED ACTIVITY IS EXPECTED MAINLY OVER THE HIGHER TERRAIN. ALL OF THIS SHOULD DIMINISH RAPIDLY AFTER 5 PM AS THE SUN BEGINS TO SET AND WE LOSE THE HEATING OF THE DAY. ONE OF THE LARGER STORMS SO FAR THIS AFTERNOON NEAR THE KTYX RADAR KNOCKED OUT THE POWER AND CURRENTLY THE RADAR IS RUNNING ON GENERATOR POWER. FORECAST IS MAINLY UNCHANGED BUT ADDED A COUPLE MORE DEGREES TO TODAYS HIGH TEMPERATURES MAINLY OVER VERMONT AND IN THE ST. LAWRENCE VALLEY WHERE CLOUDS HAVE BEEN MINIMAL. && .SHORT TERM /8 PM THIS EVENING THROUGH MONDAY NIGHT/... AS OF 426 AM EDT SATURDAY...CONVECTION COMES TO AN END DURING THE FIRST HALF OF THE NIGHT...BUT THEN RE-DEVELOPS SUNDAY AFTERNOON AND EVENING AS A SHORTWAVE TROUGH MOVES INTO THE AREA AND ENHANCES DYNAMIC SUPPORT TO GO ALONG WITH SUFFICIENT INSTABILITY. AGAIN...SHEAR IS WEAK SO EXPECTED STORMS WILL HAVE A HARD TIME GETTING ORGANIZED AND WILL BE A BIT SLOW MOVING...SO WE COULD SEE SOME HEAVY DOWNPOURS. PRECIPITABLE WATER VALUES ARE ACTUALLY NORMAL FOR THIS TIME OF YEAR...SO NOT EXPECTING ANY HEAVY RAIN/FLOOD ISSUES. DYNAMIC SUPPORT IS A BIT WEAKER ON MONDAY AS SHORTWAVE TROUGH IS EXITING THE AREA. HOWEVER...SUFFICIENT INSTABILITY REMAINS FOR SOME AFTERNOON AND EVENING SHOWERS AND STORMS. HIGH TEMPERATURES ON SUNDAY AND MONDAY WILL BE RIGHT AROUND SEASONAL NORMALS. && .LONG TERM /TUESDAY THROUGH SATURDAY/... AS OF 308 PM EDT SATURDAY...NO SIGNIFICANT CHANGE APPARENT IN TODAY'S 12Z GUIDANCE REGARDING THE EXTENDED PART OF THE FORECAST. THE NORTH COUNTRY WILL REMAIN IN SOUTHWEST FLOW ALOFT BETWEEN BROAD 500 MB TROUGHING AND BERMUDA RIDGE THROUGH WEDNESDAY NIGHT. THIS TROUGHING BECOMES MORE AMPLIFIED THURSDAY INTO FRIDAY. SENSIBLE WX CONDITIONS REMAIN FAIRLY SIMILAR TO PRIOR DAYS TUESDAY WITH CHANCES FOR AFTN SHOWERS/THUNDERSTORMS DIMINISHING WITH SUNSET. A WEAK COLD FRONT WILL SWEEP ACROSS THE NORTH COUNTRY WEDNESDAY AFTN/EVENING WITH A BIT GREATER COVERAGE OF SHOWERS AND THUNDERSTORMS. DIFFERENCES IN INSTABILITY ARE EVIDENT IN GLOBAL GUIDANCE WITH THE GFS BEING MORE UNSTABLE (LI'S OF -6 TO -8 COMPARED TO -3 TO -4 FROM THE ECMWF). DEEP-LAYER SHEAR IS ALSO STRONGER WITH SOUTHERN EXTENT (RANGING FROM 20 KTS NEAR THE U.S./CANADA BORDER TO 30-35 KTS FOR SOUTHERN VT). THERE COULD BE A COUPLE STRONGER STORMS AROUND ON WEDNESDAY GIVEN THIS PROGGED INSTABILITY/SHEAR PARAMETER SPACE - BUT WILL BE PENDING FAVORABLE FRONTAL TIMING. NOTICEABLY DRIER CONDITIONS IN NORTH TO NORTHWEST FLOW BEHIND THE FRONT THURSDAY INTO FRIDAY. TEMPERATURES SLIGHTLY ABOVE NORMAL TUESDAY BEFORE TRENDING NEAR TO SLIGHTLY BELOW NORMAL FOR THE REST OF THE PERIOD. && .AVIATION /19Z SATURDAY THROUGH THURSDAY/... THROUGH 18Z SUNDAY...SCT SLOW-MOVING SHOWERS/THUNDERSTORMS HAVE DEVELOPED EARLY THIS AFTERNOON ACROSS THE ADIRONDACKS INTO NORTHERN NY. THOUGH CONDITIONS SHOULD BE PREDOMINANTLY VFR THROUGH MUCH OF THE PERIOD...THE BEST SHOT OF SHOWERS/STORMS WITH POTENTIAL MVFR OR IFR VISIBILITY THROUGH 00Z IS AT SLK AND PBG. I'VE SHOWN -SHRA FOR THOSE SITES WITH VCSH ELSEWHERE WHERE THREAT OF SHOWERS/STORMS IS A LITTLE BIT LOWER. GIVEN SLOW STORM MOTION WILL HAVE TO AMEND FOR LOWER VISIBILITY IN BASED ON RADAR TRENDS. FOG/MIST TO ONCE AGAIN DEVELOP AT MPV AND SLK...THOUGH ANY TAF SITE THAT RECEIVES RAIN TODAY STANDS A CHANCE AT MIST OR FOG DEVELOPMENT GIVEN VERY WEAK WINDS ALOFT. WINDS TO BECOME CALM/LIGHT OVERNIGHT. FOR SUNDAY...UPPER DISTURBANCE PRESENTLY OVER OH VALLEY MOVES TOWARD THE NORTH COUNTRY. THOUGH VFR EXPECTED AGAIN...EXPECT SHOULD IN AT LEAST AN INCREASE IN CLOUDS AND POTENTIAL SHOWERS/STORMS PARTICULARLY FOR RUT AND MPV AND PERHAPS BTV. THE BEST COVERAGE LOOKS TO TAKE PLACE AFTER 18Z SUNDAY. WINDS ONCE AGAIN LIGHT AND VARIABLE. OUTLOOK 18Z SUNDAY THROUGH WEDNESDAY... ESSENTIALLY SIMILAR AVIATION CONDITIONS THROUGH TUESDAY. MAINLY VFR CONDITIONS WITH BRIEF PERIODS OF MVFR POSSIBLE IN SCATTERED AFTERNOON SHOWERS OR THUNDERSTORMS. SOME PATCHY FOG/BR ALSO POSSIBLE AT NIGHT...ESPECIALLY AT SLK/MPV. A COLD FRONT WILL SWEEP THROUGH THE NORTH COUNTRY FROM THE NORTHWEST WEDNESDAY. && .BTV WATCHES/WARNINGS/ADVISORIES... VT...NONE. NY...NONE. && SYNOPSIS...EVENSON NEAR TERM...EVENSON/NF SHORT TERM...EVENSON LONG TERM...LOCONTO AVIATION...LOCONTO
Hazardous weather outlook, Aug 2, 4:49 AM EDT, 10 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BURLINGTON VT 449 AM EDT SAT AUG 2 2014 NYZ026>031-034-035-087-VTZ001>012-016>019-030900- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE- WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA- WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR- EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND- 449 AM EDT SAT AUG 2 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT. EXPECT AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS TO DEVELOP ACROSS THE AREA...ESPECIALLY OVER NORTHERN NEW YORK AND THE NORTHERN HALF OF VERMONT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ONCE AGAIN...THERE WILL BE AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS ON SUNDAY AND MONDAY. ANY STORMS WILL BE SLOW MOVING AND HAVE THE POTENTIAL TO PRODUCE HEAVY DOWNPOURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 2, 1:01 PM EDT, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
101 PM EDT SAT AUG 2 2014
NYZ027>031-034-035-087-021800-
EASTERN CLINTON NY-EASTERN ESSEX NY-NORTHERN FRANKLIN NY-
SOUTHEASTERN ST. LAWRENCE NY-SOUTHERN FRANKLIN NY-
SOUTHWESTERN ST. LAWRENCE NY-WESTERN CLINTON NY-WESTERN ESSEX NY-
101 PM EDT SAT AUG 2 2014
...SHOWERS AND THUNDERSTORMS ACROSS CLINTON...FRANKLIN...NORTHERN
ESSEX AND SOUTHERN ST. LAWRENCE COUNTIES...
AT 1254 PM EDT...SHOWERS AND THUNDERSTORMS WERE SCATTERED ACROSS
THE NORTHERN ADIRONDACKS. INDIVIDUAL STORMS WERE MOVING NORTHEAST AT
10 MPH. THE SLOW MOVEMENT OF THE STORMS WILL CREATE TORRENTIAL
DOWNPOURS OVER A SMALL AREA.
BE CAREFUL WHEN DRIVING. PONDING WATER ON ROADWAYS CAN CREATE
DANGEROUS DRIVING CONDITIONS...AND HEAVY RAINFALL WILL REDUCE
VISIBILITY.
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING. STAY IN SAFE SHELTER AT LEAST 30 MINUTES AFTER YOU HEAR
THE LAST CLAP OF THUNDER.
LAT...LON 4501 7338 4412 7344 4409 7428 4412 7431
4405 7505 4425 7553 4501 7392Special weather statement, Aug 2, 2:00 PM EDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
200 PM EDT SAT AUG 2 2014
NYZ029>031-034-021900-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-
INCLUDING THE CITIES OF...STAR LAKE...SARANAC LAKE...
TUPPER LAKE...DANNEMORA...LAKE PLACID
200 PM EDT SAT AUG 2 2014
...SHOWERS AND THUNDERSTORMS ACROSS CLINTON...FRANKLIN...NORTHERN
ESSEX AND SOUTHERN ST. LAWRENCE COUNTIES...
AT 2 PM EDT...SHOWERS AND THUNDERSTORMS WERE SCATTERED ACROSS THE
NORTHERN ADIRONDACKS. INDIVIDUAL STORMS WERE MOVING NORTHEAST AT
10 MPH. THE SLOW MOVEMENT OF THE STORMS WILL CREATE TORRENTIAL
DOWNPOURS OVER A SMALL AREA.
BE CAREFUL WHEN DRIVING. PONDING WATER ON ROADWAYS CAN CREATE
DANGEROUS DRIVING CONDITIONS...AND HEAVY RAINFALL WILL REDUCE
VISIBILITY.
FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. STAY IN
SAFE SHELTER AT LEAST 30 MINUTES AFTER YOU HEAR THE LAST CLAP OF
THUNDER.
LAT...LON 4501 7338 4412 7344 4409 7428 4412 7431
4405 7505 4425 7553 4501 7392
NFSpecial weather statement, Aug 2, 3:11 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
311 PM EDT SAT AUG 2 2014
VTZ004-022015-
ESSEX VT-
311 PM EDT SAT AUG 2 2014
...A STRONG THUNDERSTORM WITH TORRENTIAL RAIN STATIONARY OVER
CENTRAL ESSEX COUNTY...
AT 306 PM EDT...A STRONG THUNDERSTORM WAS 4 MILES SOUTHEAST OF LEWIS.
THIS STORM WAS NEARLY STATIONARY.
EXPECT DANGEROUS LIGHTNING. TORRENTIAL RAIN WILL CAUSE WATER TO POND
ON ROADS AND IN POOR DRAINAGE AREAS. THERE MAY BE RAPID RISES ON
SMALL STREAMS AND CREEKS.
LOCATIONS IMPACTED INCLUDE BUT ARE NOT LIMITED TO...
BLOOMFIELD...BRUNSWICK SPRINGS...
BE CAREFUL WHEN DRIVING. PONDING WATER ON ROADWAYS CAN CREATE
DANGEROUS DRIVING CONDITIONS...AND HEAVY RAINFALL WILL REDUCE
VISIBILITY.
LAT...LON 4486 7155 4483 7155 4482 7157 4480 7156
4475 7162 4473 7162 4471 7176 4488 7178
4497 7155 4494 7151 4490 7150
NFSpecial weather statement, Aug 2, 3:19 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
319 PM EDT SAT AUG 2 2014
NYZ027-030-022000-
NORTHERN FRANKLIN NY-SOUTHERN FRANKLIN NY-
319 PM EDT SAT AUG 2 2014
...A STRONG THUNDERSTORM WILL MOVE THROUGH NORTHWESTERN FRANKLIN
COUNTY...
AT 317 PM EDT...A STRONG THUNDERSTORM WAS NEAR BRUSHTON...MOVING
NORTHEAST AT 10 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL UP TO DIME SIZE ARE POSSIBLE WITH
THIS STORM. VERY HEAVY RAIN WILL CAUSE WATER TO POND ON ROADS AND IN
POOR DRAINAGE AREAS. THERE MAY BE RAPID RISES ON SMALL STREAMS AND
CREEKS.
LOCATIONS IMPACTED INCLUDE BUT ARE NOT LIMITED TO...
NORTH BANGOR...WESTVILLE CENTER...FORT COVINGTON CENTER...
BE CAREFUL WHEN DRIVING. PONDING WATER ON ROADWAYS CAN CREATE
DANGEROUS DRIVING CONDITIONS...AND HEAVY RAINFALL WILL REDUCE
VISIBILITY.
LAT...LON 4500 7443 4500 7426 4496 7417 4472 7446
4483 7462 4501 7451 4501 7444
NFThe office that day
Everything else NWS Burlington, VT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 3:11 PM EDT | Special Weather Statement | BTV | Essex | 64 min |
| Aug 2, 3:51 PM EDT | Special Weather Statement | BTV | Franklin | 54 min |
| Aug 2, 6:23 PM EDT | Special Weather Statement | BTV | Addison | 52 min |
| Aug 2, 7:04 PM EDT | Special Weather Statement | BTV | Orleans | 41 min |
| Aug 2, 7:14 PM EDT | Special Weather Statement | BTV | Addison | 46 min |
| Aug 2, 7:50 PM EDT | Special Weather Statement | BTV | Orleans | 40 min |
| Aug 2, 7:57 PM EDT | Special Weather Statement | BTV | Addison | 63 min |
Nearby
Flash Flood Warnings in Vermont, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.